Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:19/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
Existence of infinitely many periodic solutions for the radially symmetric wave equation with resonance 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 260, 期号: 7, 页码: 6017-6037
Authors:  Chen, Jianyi;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonlinear wave equation  Periodic solutions  Minimax principle